# SDR SWIA202053944

- Difficulty date: September 24, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Nut
- Part number: MS178257
- Condition: Corroded
- Location: Rt Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP HINGE BOX AT WS 264.00 NUT CORRODED ON AFT INBOARD SIDE OF BRACKET.  C-CHECK RO 11/11/2020.  REMOVE AND REPLACE NUT ON RT FLAP HINGE BOX AT WS 264.00 ON AFT INBOARD SIDE OF BRACKET, IAW CRJ 200 AMM.  TORQUE WRENCH WVACT 10147, CAL DUE 30 SEPT 21.
